# SDR SWAA2023121324852

- Difficulty date: November 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 193AL ON INTERNAL AREA AT LOWER FUSELAGE 2023-689400<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N:15120589 DUE DATE: 13-FEB-24;[02] TOOL USED: HOT BONDER PN: HCS9200B SN: 18165044 DUE DATE: 26/MAR/24;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225491 DUE DATE: 15/AUG/24.;[04] TOOL USED. SCALE PN: SPX621; SN: 8340225453; DUE DATE: 16-AUG-24;[05] REPAIRED ACCESS PANEL 193AL ON INTERNAL AREA AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 193AL ON INTERNAL AREA AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNOFFS BELOW.
